Newborn Screening World View | International Summit 2022 | JuneConference

JOIN OUR INTERNATIONAL SUMMIT ON NEWBORN SCREENING

Streamed live across the world

Newborn Screening World View

June 28–30, 2022

To help celebrate International Neonatal Screening Day, PerkinElmer are proud to invite you to join: Newborn Screening World View.

Streamed live across the world in June 28–30th, Newborn Screening World View gathers together international thought leadership in the field, bringing the whole newborn screening community a unique chance to Learn, Share and Develop.

The summit, streamed live across the world in June 28–30th to help anyone interested in Newborn screening to “Learn, Share and Develop”.

Sign up for the summit now. You can either join our live streamed event or watch the presentations on demand.

Sign up

OUR THREE-DAY EVENT INCLUDES THE FOLLOWING SESSIONS:

June 28

Newborn screening around the world

Learn about new and expanding NBS programmes. What are the typical challenges in growing screening programmes and the novel ways to overcome them? We will also be celebrating the International Neonatal Screening Day with talks and discussion.

June 29

Leading the newborn screening conversation

Get expert advice on how to optimize workflow efficiencies, throughput and the accuracy of testing. Learn about expanding NBS panels, the latest developments in screening, and take part in Q&A sessions with the speakers.

June 30

The future of newborn screening

Join us for leading insights on tomorrow’s newborn screening. Take a look at next generation sequencing, molecular screening and expanding screening techniques and ideas.

view schedule
Day 1
Tuesday 28th
NBS AROUND THE WORLD
Time
(EEST
UTC+3)
Subject Speaker Country
9.00 Welcome speach by Prahlad Prahlad Singh USA
9.15 Celebrating International NBS Day - Greetings From ISNS Prof Jim Bonham UK
9.30 Patient Story / Family Journey GAMT Hana Young UK
10.00 Consortium on Newborn Screening in Africa Andrew Zapfel & Dr. Lulu Chirande USA and Tanzania
10.20 BREAK (30 min)
10.50 Expanding newborn screening in Egypt - NICU setting Dr. Lamyaa Mohammed Kamal Fadl Egypt
11.10 NBS Panel Expansion in Brazil – now it is the law Dr. Tania Bachega Brazil
11.30 "Casa dos Raros” - center for disabled people in Brazil Dr. Giugliani Brazil
Day 2
Wednesday 29th
LEADING THE NBS CONVERSATION
Time
(EEST
UTC+3)
Subject Speaker Country
8.30 Duchenne Muscular Dystrophy: the current therapeutic landscape Dr. Bohoon Lee USA
8.50 Duchenne Muscular Dystrophy Newborn Screening: The first 50,000 newborns screened in Taiwan Dr. Nancy Chien (virtual) Taiwan
9.10 A Consented Pilot Study in NYS to Screen Newborns for Duchenne Muscular Dystrophy Dr. Norma Tavakoli USA
9.30 Q&A - DMD (20min) Moderator - Hanna Polari
10.00 BREAK (30 min)
10.30 SCID Molecular screening implementation Marie Baekvad-Hansen Denmark
10.50 Novel SMA Pilot initial findings Dr. Laura Vilarinho/ Dr. Ana Marcao Portugal
11.10 SMA, SCID and XLA screening in New South Wales Australia Tiffany Wotton Australia
11.30 How NBS is transforming spinal muscular atrophy landscape (and what’s next ??) Professor Laurent Servais UK
11.50 Why should we include CMV in newborn screening? Dr. Helen Payne (virtual) UK
12.10 Q&A - Molecular (30 min) Moderator - Terhi Helenius
BREAK
15.30 Improving biotinidase deficiency screening workflow in Tennessee Blanca Martinez USA
15.50 MOH NBS Experience in Jordan (CH, PKU, G6PD) and future panel expansion Dr. Safwan Dababneh Jordan
16.10 Newborn Screening for Pompe Disease Using a Multiplexing Tandem Mass Spectrometry Assay Professor Mei Baker USA
16.30 Expanded Newborn Screening for IEMs Using Tandem Mass Spectrometry in North Carolina Jamie Mills (virtual) USA
16.50 Q&A - Lab Workflow (30 min) Moderator - Sonja
17.20 Close for the Day 2
Day 3
Wednesday 30th
THE FUTURE OF NBS
Time
(EEST
UTC+3)
Subject Speaker Country
 
9.00 Newborn Screening for Biliary Atresia Dr. Sanjiv Harpavat USA
9.20 Screening for Cerebrotendinous Xanthomatosis: a retrospective biomarker study using both flow-injection and UPLC-MS analyses in 20.000 newborns Dr. Frederic Vaz (virtual) Netherlands
9.40 Preliminary experiences from integrating Galactosemia in the standard expanded screening panel on LC-MSMS Lars Melgaard Denmark
10.00 Population-Based Newborn Screening for MPSII-State of Illinois Experience Khaja Basheeruddin (virtual) USA
10.20 BREAK (30 min)
10.50 Impact of second tier tests in the newborn screening of lysosomal disorders Dr. Alberto Burlina Italy
11.10 Newborn screen of Mucopolysaccharidosis including MPS I, II, IIIB, IVA, and VI using eight lysosomal enzyme activities quantification by tandem mass spectrometry in Taiwan Dr. Nancy Chien (virtual) Taiwan
11.30 Multiplex analytical approach for 2nd tier test in NBS for IEMs Dr. Michela Perrone Italy
11.50 Q&A - The future of MSMS (40min) Moderator - Tao
Online Qs - Sonja
Break
15.30 Genomics England - Newborn Genomes program Dr. David Bick UK
15.50 Genomic Variants and Newborn Screening: Charting the Path Forward Dr. Amy Brower USA
16.10 Preparing Newborn Screening for Transformative Treatments and Genome Sequencing Dr. Don Bailey USA
16.30 Q&A - NGS (30 min) Moderator - Maijia
Online Qs - Minna
17.00 Closing Ceremony Petra Furu - General Manager Reproductive Health - PerkinElmer Finland

SIGN UP NOW

Simply fill the form below to attend the live streamed event or watch the presentations on demand.

I am interested in the following sessions:

PerkinElmer is committed to keeping personal data confidential and secure, and to processing personal data only in accordance with applicable privacy and data protection laws. Please read our privacy notice.

Countdown to the event

00

Days

00

Hours

00

Minutes

00

Seconds

THANK YOU FOR REGISTERING!

We will keep you up to date on the agenda and details of the event.

Oops, something went wrong

There was an error processing the the form.

This might happen because of Ghostery or adblocker. Try disabling them and refresh the page.